| Texto completo | |
| Autor(es): |
Fukui, Toshizumi
;
Hasegawa, Masaru
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | RESEARCH IN THE MATHEMATICAL SCIENCES; v. 12, n. 4, p. 23-pg., 2025-11-27. |
| Resumo | |
We describe singularities of height functions on singular surfaces in R-3 parameterized by smooth map-germs A-equivalent to one of S-k, B-k, C-k and F-4 singularities in terms of extended geometric language via finite succession of blowing-ups. We investigate singularities of dual surfaces of such singular surfaces. (AU) | |
| Processo FAPESP: | 13/02543-1 - A geometria de superfícies singulares de ponto de vista da teoria das singularidades |
| Beneficiário: | Hasegawa Masaru |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |